Limits...
Abdominal wall hematoma following the initiation of therapeutic anticoagultion.

Long JRL - MedPix (2005)

View Article: MedPix Image - MedPix Case

Affiliation: Walter Reed National Military Medical Center

ABSTRACT

Diagnosis: Abdominal wall hematoma following the initiation of therapeutic anticoagultion.

History: 56 year old female patient in the intensive care unit found to have a sudden drop in her hemoglobin and hematocrit following the recent initiation of anticoagulation therapy for a pulmonary embolus.

Findings: Non contrast CT of the abdomen and the pelvis demonstrates a large hyperdense heterogeneous mass at the left lateral abdominal wall, not present on a prior CT of the abdomen from less than a week prior.

Ddx: Acute hemorrhage/hematoma Abscess Soft tissue neoplasm

Dxhow: This diagnosis was confirmed by the fact that the patient did not have an elevated white blood count or fever at the time of the scan, nor was the hyperdense mass present on the most recent prior examination, additionally, her acute drop in hemoglobin and hematocrit supports the diagnosis of acute hemorrhage/hematoma.

Exam: Drop in the patient's hemoglobin and hematocrit from 9.1/26.7 to 5.9/17.4 within a 24 hour period and the development of a palpable left sided tender adbominal mass. Just prior to her CT scan, while receiving heparin, the patient's PT was 18.3 (nml 11-13.8), PTT was 133.7 (23.8-35.5), PT ratio 1.5, INR 2.0.

No MeSH data available.


Three axial non-contrast CT images of the abdomen demonstrating a large hyperdense, heterogeneous mass at the left lateral abdominal wall consistent with hemorrhage.
© Copyright Policy - open-access
Related In: Results  -  Collection

License
getmorefigures.php?uid=MPX1954&req=5

MPX1954_synpic27245: Three axial non-contrast CT images of the abdomen demonstrating a large hyperdense, heterogeneous mass at the left lateral abdominal wall consistent with hemorrhage.


Abdominal wall hematoma following the initiation of therapeutic anticoagultion.

Long JRL - MedPix (2005)

Three axial non-contrast CT images of the abdomen demonstrating a large hyperdense, heterogeneous mass at the left lateral abdominal wall consistent with hemorrhage.
© Copyright Policy - open-access
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=MPX1954&req=5

MPX1954_synpic27245: Three axial non-contrast CT images of the abdomen demonstrating a large hyperdense, heterogeneous mass at the left lateral abdominal wall consistent with hemorrhage.

View Article: MedPix Image - MedPix Case

Affiliation: Walter Reed National Military Medical Center

ABSTRACT

Diagnosis: Abdominal wall hematoma following the initiation of therapeutic anticoagultion.

History: 56 year old female patient in the intensive care unit found to have a sudden drop in her hemoglobin and hematocrit following the recent initiation of anticoagulation therapy for a pulmonary embolus.

Findings: Non contrast CT of the abdomen and the pelvis demonstrates a large hyperdense heterogeneous mass at the left lateral abdominal wall, not present on a prior CT of the abdomen from less than a week prior.

Ddx: Acute hemorrhage/hematoma Abscess Soft tissue neoplasm

Dxhow: This diagnosis was confirmed by the fact that the patient did not have an elevated white blood count or fever at the time of the scan, nor was the hyperdense mass present on the most recent prior examination, additionally, her acute drop in hemoglobin and hematocrit supports the diagnosis of acute hemorrhage/hematoma.

Exam: Drop in the patient's hemoglobin and hematocrit from 9.1/26.7 to 5.9/17.4 within a 24 hour period and the development of a palpable left sided tender adbominal mass. Just prior to her CT scan, while receiving heparin, the patient's PT was 18.3 (nml 11-13.8), PTT was 133.7 (23.8-35.5), PT ratio 1.5, INR 2.0.

No MeSH data available.